Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 12:55:38 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639415
  • Total Topics: 48535
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: tired  (Read 915 times)

0 Members and 1 Guest are viewing this topic.

Offline Growler

  • Member
  • Posts: 567
tired
« on: January 26, 2013, 05:02:10 AM »
feel shit
“If loving someone is putting them in a straitjacket and kicking them down a flight of stairs, then yes, I have loved a few people.”

Offline tednlou2

  • Member
  • Posts: 4,885
Re: tired
« Reply #1 on: January 26, 2013, 07:30:19 PM »
Do you mean physically or mentally?  I have a feeling both, as they go hand in hand.  Sending positive energy from Kentucky that you feel better soon. 

Take care. 

Offline contagion

  • Member
  • Posts: 74
Re: tired
« Reply #2 on: January 26, 2013, 08:27:30 PM »
@Growler I don't want to hijack your thread but I feel the same! I'm easily tired these days. I used to have so much more energy. I think it could be because of my:
- meds & lack of proper sleep on the meds
- vitamin d deficiency (taking supplements for it)
- winter
- depression
I told my doctor about it and he asked me if it is something I could manage. And I said yes because I don't think there is much he can do about it except put me on something other than Atripla.

Maybe I should pop those 5 hour energy pills.. The guy in the ad does a very good job of selling it!
I have a t-shirt with my t-cells on it.

Offline mikeyb39

  • Member
  • Posts: 930
Re: tired
« Reply #3 on: January 27, 2013, 09:30:55 AM »
I have the same issue.  i believe my issue is similar to Contagion's issues, lack of sleep, work, meds, little deprression.  I'm usually good with the energy at the beginning of the day, but it hits hard about noon and i just want to go home and crawl in the bed.   

i have to force myself to the gym, once i get there and get started, the energy usually comes back full force and usually screws up my sleep.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD
09/05/2014  cd4-850 , VL-UD

Offline WillyWump

  • Member
  • Posts: 7,177
  • your ramblings bore Yamaguchi Kitteh
Re: tired
« Reply #4 on: January 27, 2013, 12:06:47 PM »
Hey Growler, sorry you are feeling bad. Are you still under doctors care? Are you still in your apartment?

Hope you feel better very soon!

-Will
POZ since '08

Last Labs-
6/3/14 CD4- 736, UD 34%
6/25/13 CD4- 1036, UD,
2/4/13, CD4 - 489, UD, 28%

Current Meds: Prezista/Epzicom/ Norvir
.

Offline Growler

  • Member
  • Posts: 567
Re: tired
« Reply #5 on: January 27, 2013, 04:39:58 PM »


“If loving someone is putting them in a straitjacket and kicking them down a flight of stairs, then yes, I have loved a few people.”

Offline WillyWump

  • Member
  • Posts: 7,177
  • your ramblings bore Yamaguchi Kitteh
Re: tired
« Reply #6 on: January 27, 2013, 05:27:55 PM »
Yay!
POZ since '08

Last Labs-
6/3/14 CD4- 736, UD 34%
6/25/13 CD4- 1036, UD,
2/4/13, CD4 - 489, UD, 28%

Current Meds: Prezista/Epzicom/ Norvir
.

Offline Anqueetas

  • Member
  • Posts: 116
Re: tired
« Reply #7 on: January 27, 2013, 10:55:58 PM »
Feeling the same too but for me it mostly psychological. Being around people help a lot and keeping yourself busy as well.  I have a cold follow by sinusitis and that trigger my depression a little because i feel no energy, didn't do anything.
ARS, hospitalized for very high fever-July 2011
diagnosed HIV positive - October 16 2011
CD4 460 19.5% VL 49000 - late October 2011
CD4 625 19.5% VL 50030 - January 2012
CD4 369 19% VL 69000 - March 2012
Start Sustiva+ Truvada - April 17 2012
CD4 524 24.5% VL UD - August 22 2012
Switch to Nevirapine+Truvada
CD4 490 26% VL UD - November 2012
CD4 539 29% VL UD - February 2013
CD4 621 28% VL UD - May 2013

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.